Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Correction to the article The heat kernel on an asymptotically conic manifold

David A. Sher

Vol. 13 (2020), No. 3, 943–944
DOI: 10.2140/apde.2020.13.943

Correction to Analysis & PDE 6:7 (2013) 1755–1791

Abstract

We present a minor correction, which leaves the main results unchanged.

Keywords
heat kernel, geometric microlocal analysis, asymptotically conic manifolds
Mathematical Subject Classification 2010
Primary: 58J05, 58J35, 58J52
Milestones
Received: 6 December 2018
Revised: 10 February 2019
Accepted: 21 March 2019
Published: 15 April 2020
Authors
David A. Sher
Department of Mathematical Sciences
DePaul University
Chicago, IL
United States